# SDR UIEA200600312

- Difficulty date: December 18, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 92,488 hours, 18,986 cycles
- Engine: Ge CF650E2
- System (JASC): 3431 · Localizer/VOR System
- Part: Control Panel
- Part number: 19900135
- Part serial: 87040184
- Condition: Inoperative
- Location: Ils
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILS SYSTEM INOP AT BOTH CAPT AND F/O, F/O HAS FLAGS BUT NO IDENT.  CAPT HAS NO FLAG AND NO IDENT.  REMOVED AND REPLACED ILS CONTROL PANEL.  GROUND TESTED ILS SYSTEM PER MM 34-31-14.  SYSTEM TEST NORMAL.
